# SDR RAIA2018111630003

- Difficulty date: November 3, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING AND LOWERING SYS SUPPORT FRAME HAS POSSIBLE CRACK....REMOVED AND REPLACED CARGO DOOR LIFTING AND LOWERING SYSTEM SUPPORT FRAME.
